# SDR FDEA202504090735

- Difficulty date: April 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 34,659 hours, 19,956 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Fitting
- Part number: A5237050001200
- Part serial: UH1603
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK WAS FOUND AT FWD CARGO DOOR ACTUATOR ATTACH FITTING. ACCOMPLISHED THE REPLACEMENT OF FRAME HEAD AND PERFORMED TRIM OUT ON INNER   SKINS AND ANGLE PROFILE AT FWD CARGO DOOR FR22A, BEAM1~3. I.A.W FEDEX EA NO:T6-5230-  T0383047 P1, SEQ NO:1070, TITLE:DOORS - CARGO DOOR/HYD SYS-FWD CARGO DOOR-FR22A   FRAME HEAD FOUND CRACKED AT UPPER INBOARD CORNER ON ACTUATOR ATTACH FITTING AND   A300-600F SRM 52-31-00-201, PARA.8, PAGE.231~234, FIG.204. THE REPAIR CLASSSIFIED AS MAJOR   PER GMM 6-2-100.
